On curves with split Jacobians

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this article, we give a new proof of the existence of curves of genus 5 and 17 with split Jacobian by constructing explicit two families of such curves over number fields.

Original languageEnglish
Pages (from-to)1419-1425
Number of pages7
JournalCommunications in Algebra
Volume36
Issue number4
DOIs
Publication statusPublished - 2008 Apr
Externally publishedYes

Keywords

  • Algebraic curves
  • Splitting of Jacobian variables

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On curves with split Jacobians'. Together they form a unique fingerprint.

  • Cite this